# SDR ABXA9800528

- Difficulty date: May 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 5769496
- Condition: Cracked
- Location: Ws 466.651
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE RIB AT STATION XS 466.651 IS CRACKED AT THE AFT LWR END.  REPAIRED IAW ABX DWG K05056 AND DC8 SRM 51-1-20D.
